# SDR REXA2025122401056

- Difficulty date: December 21, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 26,533 hours, 20,231 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Switch
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING WIRE ODOR COMING FROM FO SIDE PFD OR MFD MAINLY IN FLIGHT.  PERFORMED OPS TEST OF THE DISPLAY COOLING SYSTEM IAW AMM 21-24-00. OPS CHECK GOOD SWITCH WAS FOUND IN STBY.
